# SDR ASAA2015012710420

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,808 hours, 8,002 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRJ877
- Condition: Failed
- Location: Nr 1 Vsv
- Part time: 25,739 hours, 7,988 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DE-ICE CREW REPORTED FUEL LEAKING FROM NR 1 ENGINE AFTER START ESN897424.  ACFT GROUNDED.  REMOVED THE HPTACC IAW MM 75-21-01-000-801-F00.  INSTALLED SERVICEABLE HPTACC IAW MM 75-21-01-400-801-F00.  LEAK & OPS TESTS ACCOMPLISHED IAW MM 71-00-00-800-811-F00.  REMOVED THE RT VSV IAW MM 75-31-01-000-802-F00.  INSTALLED SERVICEABLE VSV ACTUATOR IAW MM 75-31-01-400-802-F00.  ACCOMPLISHED VSV ACTUATOR TEST IAW MM 75-31-01-790-801-F00. LK & OPS TESTS ACCOMPLISHED IAW MM 71-00-00-800-811-F00.
